# SDR DJFA2007125

- Difficulty date: November 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N831LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258510
- Engine: Garrtt TFE731*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION CREW NOTED EVIDENCE OF CORROSION ON THE ELEVATOR LEADING EDGES.  MAINTENANCE DISCOVERED THE CORROSION TO BE MODERATE AND OUT OF REPAIRABLE LIMITS. MAINTENANCE REPLACED THE LEADING EDGE.
